RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 2, Pages 5–34 (Mi izv8426)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line

V. A. Bykovskiia, D. A. Frolenkovba

a Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We obtain new uniform asymptotic formulae for the second moments of $L$-series of cusp forms of even weight $2k\ge2$ with respect to the congruence subgroup $\Gamma_0(N)$.

Keywords: modular form, $L$-series of automorphic forms, convolution formula.

Funding Agency Grant Number
Russian Science Foundation 14-11-00335
The research was supported by the Russian Science Foundation (project no. 14-11-00335) in the Khabarovsk Division of the Institute of Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences.


DOI: https://doi.org/10.4213/im8426

Full text: PDF file (754 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:2, 239–268

Bibliographic databases:

Document Type: Article
UDC: 511.334+511.335
MSC: 11M06
Received: 06.07.2015
Revised: 25.03.2016

Citation: V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line”, Izv. RAN. Ser. Mat., 81:2 (2017), 5–34; Izv. Math., 81:2 (2017), 239–268

Citation in format AMSBIB
\Bibitem{BykFro17}
\by V.~A.~Bykovskii, D.~A.~Frolenkov
\paper Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 2
\pages 5--34
\mathnet{http://mi.mathnet.ru/izv8426}
\crossref{https://doi.org/10.4213/im8426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..239B}
\elib{http://elibrary.ru/item.asp?id=28931375}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 2
\pages 239--268
\crossref{https://doi.org/10.1070/IM8426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401127400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019765379}


Linking options:
  • http://mi.mathnet.ru/eng/izv8426
  • https://doi.org/10.4213/im8426
  • http://mi.mathnet.ru/eng/izv/v81/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bykovskii, D. A. Frolenkov, “The average length of finite continued fractions with fixed denominator”, Sb. Math., 208:5 (2017), 644–683  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. Balkanova O., Frolenkov D., “Bounds For a Spectral Exponential Sum”, J. Lond. Math. Soc.-Second Ser., 99:2 (2019), 249–272  crossref  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:327
    References:29
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019